Producción científica
Buscar por:
Lista de artículos
Publicación |
J. Becerra Guerrero, G. López Pérez
and
A. Rueda Zoca,
"Extreme differences between weakly open subsets and convex combinations of slices in Banach spaces", "Advances in Mathematics"
, vol.269, 56-70, 2015
|
J. Becerra Guerrero, G. López Pérez
and
A. Rueda Zoca,
"BIG SLICES VERSUS BIG RELATIVELY WEAKLY OPEN SUBSETS IN BANACH SPACES", "Journal of Mathematical Analysis and Applications"
, vol.428, 855-865, 2015
|
J. Alaminos Prats, M. Bresar-, J. Extremera Lizana, S. Spenko
and
A.R. Villena Muñoz,
"Derivations preserving quasinilpotent elements ", "Bulletin of the London Mathematical Society"
, vol.46, 379-384, 2014
|
D. Garcia, B. Grecu , M. Maestre, M. Martín Suárez
and
F.J. Merí De La Maza,
" Polynomial numerical indices of C(K) and L_1(mu)"
, vol.142, 1229-1235, 2014
|
M.D. Acosta Vigil, J. Becerra Guerrero, M. Ciesielski, Y.S. Choi, S.K. Kim, H.J. Lee , L. Lourenco
and
M. Martín Suárez,
"The Bishop-Phelps-Bollobás property for operators between spaces of continuous functions", "Nonlinear Analysis, Theory, Methods and Applications"
, vol.95, 323-332, 2014
|
M. Martín Suárez "Norm-attaining compact operators", "Journal of Functional Analysis"
, vol.267, 1585-1592, 2014
|
J. Becerra Guerrero, G. López Pérez
and
A. Rueda Zoca,
"Octahedral norms and convex combination of slices in Banach spaces", "Journal of Functional Analysis"
, vol.266, 2424-2435, 2014
|
J. Extremera Lizana
and
A.R. Villena Muñoz,
"Derivations preserving quasinilpotent elements", "Bulletin of the London Mathematical Society"
, vol.46, 379-384, 2014
|
|
Última actualización del SICA: 10/01/2024